Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What side effects did you have from using plan b?

Thinking about getting it, but worried about side effects and effectiveness. My periods are already heavy and that is one side effect. Looking for personal stories about use of plan b, thanks in advance! =)

Answer Question
 
Anonymous

Asked by Anonymous at 1:38 PM on Aug. 18, 2009 in Pregnancy

Answers (4)
  • I just spotted a little.. other than that.. nothing
    Anonymous

    Answer by Anonymous at 1:53 PM on Aug. 18, 2009

  • I did not have any, not even nausea.
    Anonymous

    Answer by Anonymous at 2:04 PM on Aug. 18, 2009

  • isn't plan B what you take the morning after you have sex to prevent a pregnancy???
    i dont know and maybe im wrong but it seems like a heavy period side effect is because your womb is expelling all the built up lining that the fertilized embryo would have implanted in, so if there was a fertilized embryo it would also be expelled.
    what about a form of birthcontrol? there are some that will even make your periods lighter or less frequent. or foam, condoms (there are female ones too)....
    codysmama2609

    Answer by codysmama2609 at 2:28 PM on Aug. 18, 2009

  • none.
    Anonymous

    Answer by Anonymous at 3:01 PM on Aug. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.